# SDR VJ32005F00001

- Difficulty date: June 23, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Engine: Cont IO520*
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 3364000039
- Condition: Cracked
- Location: Vertical Stab
- Part time: 17,445 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMEING UNSCHEDULED MAINTENANCE.  VERTICAL STABILIZER WAS REMOVED, WHILE THE MECHANIC WAS INSPECTING THE FITTINGS FOR REINSTALLATION OF THE VERTICAL STABILIZER NOTICED A CRACK COMING FROM BOTTOM RT LOWER MOUNTING HOLE ON FORWARD FITTING.  AT THIS TIME NO PROBABLE CAUSE OR RECOMMENDATION.  (K)
